BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A coupled system in elliptic nonlinear problems with nonstandard boundary conditions

Participants in the publication
L. CONSIGLIERI (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Publication Identifiers
ISSN - 0022-247X

Volume
340
Number
1

Starting page
183
Last page
196

Rankings
Web Of Science Q2 (2008) - 1.046 - Mathematics, applied
Web Of Science Q1 (2008) - 1.046 - Mathematics
SCIMAGO Q1 (2008) - 1.327 - Analysis
SCIMAGO Q1 (2008) - 1.327 - Appied Mathematics


Export

APA
L. CONSIGLIERI, (2008). A coupled system in elliptic nonlinear problems with nonstandard boundary conditions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 340, 183-196. ISSN 0022-247X. eISSN .

IEEE
L. CONSIGLIERI, "A coupled system in elliptic nonlinear problems with nonstandard boundary conditions" in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 340, pp. 183-196, 2008.

BIBTEX
@article{21944, author = {L. CONSIGLIERI}, title = {A coupled system in elliptic nonlinear problems with nonstandard boundary conditions}, journal = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, year = 2008, pages = {183-196}, volume = 340 }